Heart Disease Community
pvc. dizziness,
About This Community:

This patient support community is for discussions relating to angina, angioplasty, arrhythmia, bypass surgery, cardiomyopathy, coronary artery disease, defibrillator, heart attack, heart disease, mitral valve, pacemaker, PAD, stenosis, and stress tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

pvc. dizziness,

these pvc and dizziness are getting worse.... been to the cardiologist, negative on everything..... i freak out when they come on daily.... i cant go nowhere...when i walk, my ribs feel like they are being squeezed tight and something swishing in my upper chest... its hard to explain....its scarey... i told the reg dr, he says gas and anxiety... idk what to do.... nothing is taking this away....please someone give me an explaination...
9 Comments Post a Comment
Blank
63984_tn?1385441539
PVCs are a completely normal result of anyone with a beating heart.  They can be troublesome if they work on you psych.  If you have had a complete cardiac workup, in all likelihood they aren't dangerous and aren't any other type of dangerous heart rhythm.  
I've had a lot of heart problems including heart attacks, from time to time daily angina, and never did I experience the symptoms you describe unless heart illness caused my physical conditioning to be diminished.  When out of shape, you will have the symptoms you describe.  I have to ask if your physical conditioning needs to be enhanced.  Your symptoms to me suggest you need more exercise.  
Blank
Avatar_f_tn
ty
they just woke me up and going bad.... im really scared...
Blank
976897_tn?1379171202
Hi Bunny. Of course you are going to be scared, I had them for three months and they scared the hell out of me. I remember thinking "oh oh, is my heart about to stop?" What you are experiencing are extra contractions of the lower two chambers of your Heart. It is common for certain triggers to start them off, such as laying on your left side (as in sleeping), caffeine or exercise. There certainly are medications which can really help with this, and if they are affecting your quality of life (Which they are), then your Doctor or Cardiologist has a duty to prescribe something. If you have lots of them in a row, you can certainly feel fatigued or light headed and this would cause anxiety in any human being. Doctors often blame anxiety, but my personal opinion is that the symptoms cause the anxiety through fear. I would go back to your Doctor and explain how they are now affecting your sleep and it's driving you nuts. Tell them "My quality of life is being affected". In my case, I had PVC's after heart surgery and they put me onto calcium channel blocker medication. Instant cure, and after three months the Cardiologist told me to stop the meds to see if things had calmed down. I stopped the meds and I probably feel one 'kick' a month.
Blank
Avatar_f_tn
I agree with Ed, I believe PVCs first, anxiety second. That is my experience anyway. If you imprisoned at home due to PVCs then it might be time to try meds.
Blank
Avatar_f_tn
they have me on altenolol... it doesnt help much...my ribs are being squeezed it feels like most of the time.... i just dont understand whats going on... im annoyed and very very unconfortable most of the time....dr says gas... i really doubt that, lol... but can someone please come to conclusion or suggestsomething.... ty
Blank
Avatar_f_tn
i have layed off all caffeine and anything that may be causing this... to no avail... my ribs feel like being squeezed all the time now... annoying and very uncomfortable.... i am taking altenolol but it barely helps... im at witts end and dont know what to do... the dr says gas but doubt that.... ant suggestions please ?
Blank
976897_tn?1379171202
If your stomach is bloated often, it can cause the vagus nerve to be tickled and cause such symptoms. Atenalol (beta blockers) may not be your particular relief, it may take a different type of medication. Do you suffer with a lot of gas (embarrassing question I know) but usually with such cases, you tend to belch considerably after episodes. I would go back to your Doctor, and say the beta blockers are having little effect. He will have to try a different medication. Don't feel bad about persisting with the Doctor, it's what they are there for, to HELP :)
Blank
Avatar_f_tn
TY FOR UR REPLY BUT NO, I DONT HAVE MUCH GAS AT ALL....I HARDLEY BELCH....
Blank
Avatar_f_tn
tyvm
Blank
Post a Comment
To
Top Heart Disease Answerers
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
63984_tn?1385441539
Blank
Flycaster305
97303, OR
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar_f_tn
Blank
skydnsr
Avatar_m_tn
Blank
Occupant
IL
612551_tn?1247839157
Blank
Jerry_NJ
NJ
MedHelp Health Answers
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
10692804_tn?1412047259
Blank
michminn1980 is ... Comment
7 hrs ago
1755089_tn?1376057155
Blank
drewlevas uploaded new photos
8 hrs ago
1236893_tn?1408490528
Blank
Eating High-Fat Dairy Lowers Type 2...
22 hrs ago by gymdandee
Heart Disease Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Heart Disease Answerers
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
63984_tn?1385441539
Blank
Flycaster305
97303, OR
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar_f_tn
Blank
skydnsr
Avatar_m_tn
Blank
Occupant
IL
612551_tn?1247839157
Blank
Jerry_NJ
NJ